WICHITA, Kan. (KWCH) – Wichita Police need to remind residents that any narcotic or prescription drug not bought with a physician’s prescription at a pharmacy ought to be thought-about unsafe following a string of overdose deaths.
Police are investigating 4 deaths probably linked to drug overdoses this month.
“Additional testing from the Sedgwick County Forensic Science Heart and the Coroner’s Workplace will decide the precise reason behind loss of life,” a launch mentioned.
Police mentioned the deaths all occurred in an space from Kellogg to Pawnee alongside the Broadway hall. There was additionally proof of crack cocaine use discovered on the scenes.
One loss of life occurred on the Path Motel on July 5. Three others occurred this week at Bell Boy, the Bell Air Motel, and within the 100 block of East Harry.
Police are warning that medicine not bought at a pharmacy can comprise Fentanyl and different dangerous substances.
If an individual has overdosed on Fentanyl, name 911 instantly, administer Narcan if accessible, and begin rescue respiratory.
Anybody with details about the unlawful use or sale of any drug is inspired to name Crime Stoppers at (316) 267-2111. Additionally, these needing assist with a drug dependancy, ought to name Sedgwick County COMCARE Habit Therapy Providers at (316) 660-110.
Copyright 2021 KWCH. All rights reserved.